Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Vomiting, loose motion. Taking domstal, emodium. Should antibiotics be taken?

Hi, I have a 22 year old son. He has vomitted thrice in the past 4 hours. This begun with loose motion 2 times since morning. Have given him one domstal tab and one emodium. He has had one glass of electral.
Since he vomitted an hour after taking the medicine, is it advisable to give him a fresh dosage?He has not had a loose stool since the medicine. Does he need an antibiotic/norflox? Please help.
Asked On : Wed, 1 May 2013
Answers:  1 Views:  143
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Even if he vomited after one hour, it seems that medicine has worked as there is no loose motions.
No need of taking antibiotic.
If he has loose motion or vomiting repeat domstal and emodium.
Continue with electral.
Give plenty of water.
Ok and bye.
Answered: Mon, 17 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor